Research Repository

Items where Author is "Martin, Wayne M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Martin, Wayne M (2007) 'In Defense of Bad Infinity: A Fichtean Response to Hegel's Differenzschrift.' Hegel Bulletin, 28 (1-2). 168 - 187. ISSN 2051-5367

Martin, Wayne M (1992) 'FICHTES ANTI-DOGMATISM.' Ratio, 5 (2). 129 - 146. ISSN 0034-0006

This list was generated on Sat Nov 16 20:34:49 2019 GMT.